首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON SOLUTIONS OF HAMMERSTEIN EQUATION IN BANACH-SPACES
被引:0
|
作者
:
BUONG, N
论文数:
0
引用数:
0
h-index:
0
BUONG, N
机构
:
来源
:
USSR COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS
|
1985年
/ 25卷
/ 04期
关键词
:
D O I
:
10.1016/0041-5553(85)90165-X
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:187 / 190
页数:4
相关论文
共 50 条
[1]
ON THE HAMMERSTEIN INTEGRAL-EQUATION IN BANACH-SPACES
SZUFLA, S
论文数:
0
引用数:
0
h-index:
0
SZUFLA, S
[J].
MATHEMATISCHE NACHRICHTEN,
1985,
124
: 7
-
14
[2]
ON THE EXISTENCE OF LP1,P2-SOLUTIONS OF THE HAMMERSTEIN INTEGRAL-EQUATION IN BANACH-SPACES
BUGAJEWSKI, D
论文数:
0
引用数:
0
h-index:
0
机构:
Institute of Mathematics, A. Mickiewicz University, Poznań
BUGAJEWSKI, D
SZUFLA, S
论文数:
0
引用数:
0
h-index:
0
机构:
Institute of Mathematics, A. Mickiewicz University, Poznań
SZUFLA, S
[J].
MATHEMATISCHE NACHRICHTEN,
1991,
151
: 295
-
301
[3]
ON A SINGULAR EVOLUTION EQUATION IN BANACH-SPACES
DORE, G
论文数:
0
引用数:
0
h-index:
0
DORE, G
VENNI, A
论文数:
0
引用数:
0
h-index:
0
VENNI, A
[J].
JOURNAL OF FUNCTIONAL ANALYSIS,
1985,
64
(02)
: 227
-
250
[4]
ON A SINGULAR NONAUTONOMOUS EQUATION IN BANACH-SPACES
DORE, G
论文数:
0
引用数:
0
h-index:
0
DORE, G
GUIDETTI, D
论文数:
0
引用数:
0
h-index:
0
GUIDETTI, D
[J].
LECTURE NOTES IN MATHEMATICS,
1986,
1223
: 92
-
101
[5]
THE DAUGAVET EQUATION IN UNIFORMLY CONVEX BANACH-SPACES
ABRAMOVICH, YA
论文数:
0
引用数:
0
h-index:
0
机构:
CALTECH,DEPT MATH,PASADENA,CA 91125
CALTECH,DEPT MATH,PASADENA,CA 91125
ABRAMOVICH, YA
ALIPRANTIS, CD
论文数:
0
引用数:
0
h-index:
0
机构:
CALTECH,DEPT MATH,PASADENA,CA 91125
CALTECH,DEPT MATH,PASADENA,CA 91125
ALIPRANTIS, CD
BURKINSHAW, O
论文数:
0
引用数:
0
h-index:
0
机构:
CALTECH,DEPT MATH,PASADENA,CA 91125
CALTECH,DEPT MATH,PASADENA,CA 91125
BURKINSHAW, O
[J].
JOURNAL OF FUNCTIONAL ANALYSIS,
1991,
97
(01)
: 215
-
230
[6]
ASYMPTOTIC-BEHAVIOR OF VOLTERRA INTEGRAL-EQUATION SOLUTIONS IN BANACH-SPACES
PULYAEV, VF
论文数:
0
引用数:
0
h-index:
0
PULYAEV, VF
TSALYUK, ZB
论文数:
0
引用数:
0
h-index:
0
TSALYUK, ZB
[J].
IZVESTIYA VYSSHIKH UCHEBNYKH ZAVEDENII MATEMATIKA,
1991,
(12):
: 47
-
55
[7]
PERTURBED NONLINEAR EQUATION INCLUSIONS IN BANACH-SPACES
XUE, XM
论文数:
0
引用数:
0
h-index:
0
机构:
NANJING UNIV,DEPT MATH,NANJING 210008,PEOPLES R CHINA
XUE, XM
SONG, GZ
论文数:
0
引用数:
0
h-index:
0
机构:
NANJING UNIV,DEPT MATH,NANJING 210008,PEOPLES R CHINA
SONG, GZ
[J].
ACTA MATHEMATICA SCIENTIA,
1995,
15
(02)
: 189
-
195
[8]
Solutions of Split Equality Hammerstein Type Equation Problems in Reflexive Real Banach Spaces
Belay, Yirga Abebe
论文数:
0
引用数:
0
h-index:
0
机构:
Botswana Int Univ Sci & Technol, Dept Math & Stat Sci, Palapye, Botswana
Botswana Int Univ Sci & Technol, Dept Math & Stat Sci, Palapye, Botswana
Belay, Yirga Abebe
论文数:
引用数:
h-index:
机构:
Zegeye, Habtu
论文数:
引用数:
h-index:
机构:
Boikanyo, Oganeditse A.
[J].
CARPATHIAN JOURNAL OF MATHEMATICS,
2023,
39
(01)
: 45
-
72
[9]
A EXISTENCE AND UNICITY THEOREM FOR HAMMERSTEIN EQUATION IN BANACH SPACES
AMANN, H
论文数:
0
引用数:
0
h-index:
0
AMANN, H
[J].
MATHEMATISCHE ZEITSCHRIFT,
1969,
111
(03)
: 175
-
&
[10]
APPROXIMATE SOLUTIONS OF DIFFERENTIAL EQUATIONS IN BANACH-SPACES
DEIMLING, K
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KIEL,MATH SEMINAR,OLSHAUSEN STR 40-60,D-2300 KIEL,WEST GERMANY
UNIV KIEL,MATH SEMINAR,OLSHAUSEN STR 40-60,D-2300 KIEL,WEST GERMANY
DEIMLING, K
[J].
MATHEMATISCHE ANNALEN,
1974,
212
(01)
: 79
-
88
←
1
2
3
4
5
→